# SDR R61A2018111641146

- Difficulty date: October 30, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT FUSELAGE WASTE SERVICE PANEL CORRODED AROUND GROUNDING STRAP ATTACH POINT. REMOVED AND INSTALLED WASTE SERVICE PANEL 170-86668-403 IAW EMB AMM 53-03-60.
